# SDR 4VAA202311170012

- Difficulty date: November 17, 2023
- Submitted: November 18, 2023
- Operation: Air carrier
- Make and model: Saab 2000SAAB
- Aircraft serial: 021
- Aircraft time: 26,233 hours, 26,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2091
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, ISSUES WERE FOUND WITH THE STANDBY INSTRUMENT LIGHTING SYSTEM. MAINTENANCE REPLACED THE EMERGENCY LIGHTING POWER SUPPLY 11LN. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
